# SDR UPS02439601

- Difficulty date: September 9, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Misrepaired
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 460 - 480 WL 208 - 216, LT NR 1 DOOR EXTERIOR SKIN FOUND NON-STANDARD REPAIR.     SKIN REPAIRED AS PER SRM 52-00-03 FIG 3 & MPI# 16130.
